# SDR VTZA98367

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 823
- System (JASC): 2822 · Fuel Boost Pump
- Part: Nut Plate
- Part number: MF6000
- Condition: Broken
- Location: Lt Boost Pump
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

FLT 6352 - SWF-IAD - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO LEFT WING FUEL LEAK AND HAD NO OTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND BROKEN NUT PLATE ON LEFT FUEL BOOST PUMP AND SCREW MISSING.  MAINTENANCE REMOVED AND REPAIRED NUT PLATE AND REINSTALLED LEFT FUEL BOOST PUMP, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
